Skin Problems & Treatments Health Home

Medicines That May Cause Rashes in Children

Medicines That May Cause Rashes in Children

Many prescription and nonprescription medicines can cause a rash. A few common examples are:

If a rash occurs after your child has begun a new medicine:

  • Stop giving the medicine to your child.
  • Call the doctor who prescribed or recommended the medicine to determine if another medicine needs to be prescribed.

Credits

ByHealthwise Staff

Primary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency Medicine

Specialist Medical ReviewerH. Michael O'Connor, MD - Emergency Medicine

Current as ofMarch 12, 2014

WebMD Medical Reference from Healthwise
This information is not intended to replace the advice of a doctor. Healthwise disclaims any liability for the decisions you make based on this information.© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.